# SDR 99ZZZX1892

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7037C
- Make and model: Robsin R44
- System (JASC): 6710 · Main Rotor Control
- Part: T-Bar
- Condition: Loose
- Location: Cyclic
- Part time: 599 hours
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

T-BAR ON CYCLIC CONTROL IS RETAINED WITH A NUT AND COTTER PIN.  THE NUT, WASHER AND COTTER PIN WERE NEVER INSTALLED AT THE FACTORY.  THE THREADED PORTION STILL HAD MASKING TAPE ON THE THREADS.  THE T-BAR PULLED OUT OF THE CYCLIC IN-FLIGHT AND COULD VERY EASILY HAVE RESULTED IN CATASTROPHE.
